| Model Number |
A2-80072 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/25/2013
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
User reported issue was confirmed.The iv set was forwarded to the contract manufacturer (amsino) for failure analysis.The complaint was determined as not mdr reportable at the initial determination by following company procedures.This mdr is retrospectively filed as a corrective action to address one of the fda inspection observations made on (b)(4) 2016.Zyno medical submitted an e-mdr (3006575795-2016-00115_complaint (b)(4)) on 10/26/2016 through the fda's website and received the receipt.But due to some technical difficulties and confusion, the file didn't pass with all three acknowledgements.This is a re-submission regarding the same event.
Event or Problem Description
The user reported that "leaking from the tubing and white tape was not sticky enough to hold rolled tubing in place".No patient injury or harm was involved in this case.